RUS  ENG    ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Regul. Chaotic Dyn.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Regul. Chaotic Dyn., 2018, том 23, выпуск 1, страницы 12–25 (Mi rcd305)  

Эта публикация цитируется в 1 научной статье (всего в 1 статье)

Local Rigidity of Diophantine Translations in Higher-dimensional Tori

Nikolaos Karaliolios

Imperial College London, South Kensington Campus, London, SW7 2AZ, UK

Аннотация: We prove a theorem asserting that, given a Diophantine rotation $\alpha $ in a torus $\mathbb{T} ^{d} \equiv \mathbb{R} ^{d} / \mathbb{Z} ^{d}$, any perturbation, small enough in the $C^{\infty}$ topology, that does not destroy all orbits with rotation vector $\alpha$ is actually smoothly conjugate to the rigid rotation. The proof relies on a KAM scheme (named after Kolmogorov – Arnol'd – Moser), where at each step the existence of an invariant measure with rotation vector $\alpha$ assures that we can linearize the equations around the same rotation $\alpha$. The proof of the convergence of the scheme is carried out in the $C^{\infty}$ category.

Ключевые слова: KAM theory, quasi-periodic dynamics, Diophantine translations, local rigidity

Финансовая поддержка Номер гранта
European Research Council 339523 RGDD
This work was funded by the ERC AdG grant no 339523 RGDD.


DOI: https://doi.org/10.1134/S1560354718010021

Список литературы: PDF файл   HTML файл

Реферативные базы данных:

Тип публикации: Статья
MSC: 37C05, 37C55
Поступила в редакцию: 11.08.2017
Принята в печать:01.12.2017
Язык публикации: английский

Образец цитирования: Nikolaos Karaliolios, “Local Rigidity of Diophantine Translations in Higher-dimensional Tori”, Regul. Chaotic Dyn., 23:1 (2018), 12–25

Цитирование в формате AMSBIB
\RBibitem{Kar18}
\by Nikolaos Karaliolios
\paper Local Rigidity of Diophantine Translations in Higher-dimensional Tori
\jour Regul. Chaotic Dyn.
\yr 2018
\vol 23
\issue 1
\pages 12--25
\mathnet{http://mi.mathnet.ru/rcd305}
\crossref{https://doi.org/10.1134/S1560354718010021}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3759967}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000424267100002}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85041380146}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/rcd305
  • http://mi.mathnet.ru/rus/rcd/v23/i1/p12

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. Wang J., Zhang Zh., “The Rigidity of Pseudo-Rotations on the Two-Torus and a Question of Norton-Sullivan”, Geom. Funct. Anal., 28:5 (2018), 1487–1516  crossref  mathscinet  zmath  isi  scopus
  • Просмотров:
    Эта страница:87
    Литература:14
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020